MAUDE Adverse Event Report: MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES

MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13222
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 22-oct-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the second of two reports.Refer to 9611594-2021-00152 for the first event.It was reported the tubes was "migrating high and getting over inflated while proning." there was no reported injury.Additional information received 30-sep-2021 stated, "there were some x-rays reviewed by the crna (certified registered nurse anesthetists) that showed the tube had moved up from the carina.It was suggested that cuff inflation could have been an issue.The cuff pressures were not checked.The patient was extubated and reintubated.There was no reported harm to the patient.

Brand Name
MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
MDR Report Key12681266
Report Number9611594-2021-00153
Device Sequence Number4027262
Product Code BTR
UDI-Device Identifier00609038132228
UDI-Public00609038132228
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13222
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1